# SDR 08FDEA01249

- Difficulty date: April 2, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57260300006
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER STATIC DISCHARGER SUPPORT PLATE, LT WING TIP.  REPAIR PERFORMED BY REMOVE OF CORROSION AND INSTALLING A REPAIR PATCH IAW, RAS /FOK/047/2008 ISS A, APPROVED BY EA 6-5730-117164.
